# SDR 7C7A2017050300319

- Difficulty date: May 4, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 45,355 hours, 48,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS FOUND ON SKIN BTW STA X590 TO X600 & BTW STR 23S AND 24S.
